# SDR AALA20100129TUL01

- Difficulty date: January 29, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 65,053 hours, 32,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1418 FRAME CRACKED AT LONGERON 2 RIGHT.  REPAIRED PER AARD 53-10-00-15.
